How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Medical
Satisfied Customers: 3825
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Medical Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I have a rash that started where my underwear hit and where

Customer Question

I have a rash that started where my underwear hit and where it is warm. It acted like a heat rash, but spread if I touched it at all, even when washing. It now has spread all over my body in areas where it is moist and warm (i.e. my tummy, behind my knees, under my breasts. It looks like red dots and is itchy. Any ideas?
JA: How long have you been dealing with this? Does anything in particular seem to make the dots better or worse?
Customer: It started about 2-3 days ago; and looked like a heat rash. Leaving it airing out helped, but again originally it started between my legs, so was hard to air out except at night. Now I don't know if this is the same thing or different, but looks like it is spreading all over my body and is scaring me.
JA: Anything else in your medical history you think the doctor should know?
Customer: I take quite a bit of meds - have a severe back problem, so take methadone, gabapentin, and cymbalta. I also just took a shingles, flue and pnemonia shot about a day before this lovely rash started.
Submitted: 13 days ago.
Category: Medical
Expert:  Dr Josh replied 13 days ago.

Hello,

Myself Dr Josh. and I’m happy to help with your question today.Please provide me the following information so that I can address your concern-

What is your age & gender?

Do you have previous history of such rash?

Can you attach a picture of this rash?

Waiting for your reply…

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 13 days ago.

Dear customer

Thank you for coming back online.

The symptoms you have described of having rash with red dots that started where your underwear hurt & now spreading to all over body after 1 day of your getting of flu vaccine,can most likely be due to hypersensitivity/side effect of flu vaccine.

A hypersensitivity reaction (similar to an allergy) occurs in the skin, causing inflammation. The inflammation causes the skin to become reddish & itchy.

The following will help you greatly:Take tablet benadryl once a day.Apply cream containing hydrocortisone.

If the area is large then apply Calamine lotion.This will reduce the rashes & itching.All these medications are available at your counter without any prescription.

If still after this,the symptoms persists,then you need to make an appointment with your doctor as prescription oral medications like anti histamine will then be required accordingly.Usually & most likely,the symptoms gets subside with these treatments.

Thank you.

Hope this helped

If you have any further question then you can ask me.

Please leave positive rating above the chat box so I can get credit for helping you today ,we only get after positive feedback.

Bonus is highly appreciated.

We are here to help you until you satisfy.

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 12 days ago.

Hi,

Just checking in to see how things are going.

Do you need further assistance?Is there anything else that you would like to know?

Please don't forget to leave positive rating above the chat box so I can get credit for helping you today

we only get after positive feedback.

Bonus is highly appreciated.

We are here to help you until you satisfy.

Thank you.

Kind Regards

Dr.Josh

Expert:  Dr Josh replied 10 days ago.

Dear customer

I have seen that you have not rated my answer so far.Please leave positive rating above the chat box. However if you still have any questions,please let me know..I am happy to address your follow-up questions.

Please do not forget to leave positive rating (3 or more stars).

Thank you.

God bless you & take care.

Kind Regards

Dr.Josh

Related Medical Questions